# SDR HEEA072430

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 11,625 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 412050017133
- Condition: Torn
- Location: Float
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT COVER TORN. REPLACED WITH SERVICEABLE COVER.
